Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 31, 2015, 11:55 PM EDT for Spalding County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2015, 11:55 PM EDT (03:55 UTC)
- Expired
- Apr 1, 2015, 12:30 AM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Spalding County, GA
The radar
The Atlanta radar (KFFC), 23 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.9 hours before the alert went out and 321 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
236
WWUS82 KFFC 010355
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 PM EDT TUE MAR 31 2015
GAZ056-057-068-070-010430-
HENRY GA-SPALDING GA-PIKE GA-LAMAR GA-
1155 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HENRY...SPALDING...PIKE AND LAMAR COUNTIES UNTIL 1230 AM EDT...
AT 1155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUNNY SIDE...OR NEAR GRIFFIN...MOVING EAST
AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS HENRY...SPALDING...PIKE AND LAMAR COUNTIES THROUGH 1230
AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...ZEBULON...HAMPTON...WILLIAMSON...ORCHARD HILL...SUNNY
SIDE...EAST GRIFFIN...ZETELLA...HIGHLAND MILLS...ATLANTA MOTOR
SPEEDWAY...VAUGHN...WALKER MILL...TOWALAGA...BIRDIE...ROVER AND
EXPERIMENT.
LAT...LON 3326 8443 3329 8442 3331 8440 3330 8440
3332 8439 3335 8439 3335 8435 3338 8435
3341 8431 3329 8409 3325 8412 3323 8412
3308 8431 3326 8448
TIME...MOT...LOC 0355Z 277DEG 33KT 3328 8434
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 31, 10:54 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Mar 31, 10:54 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1054 PM EDT TUE MAR 31 2015 .UPDATE... MOST OF THE STORMS HAVE SETTLED DOWN AND ARE NO LONGER PRODUCING SEVERE WEATHER. THE STRONGER STORMS HAVE CONTINUED TO PUT OUT 1/4 TO 1/2 INCH HAIL AND THIS WILL LIKELY CONTINUE OVER THE NEXT FEW HOURS AS THE TRAIN OF STORMS CONTINUES TO MOVE OUT OF AL AND INTO GA...ACROSS THE SAME AREA THEY HAVE BEEN MOVING ALL EVENING. WILL THEREFORE ALLOW THE WATCH TO EXPIRE AT 11 PM. THE BAND OF CONVECTION WILL SLOWLY DIMINISH AFTER 06Z HOWEVER LOCAL RADAR MODELS ARE SHOWING ANOTHER AREA OF SHOWERS/POSSIBLY TSTORMS TO MOVE BACK INTO WESTERN GA LATE TONIGHT. HAVE RAISED POPS TO CHANCE BUT HAVE KEPT IT TO SHOWERS FOR LATE TONIGHT. HAVE MADE MINOR ADJUSTMENTS TO HOURLY TEMPS. NO OTHER CHANGES ARE PLANNED AT THIS TIME. && .UPDATE... /ISSUED 718 PM EDT TUE MAR 31 2015/ UPDATE...EXTENDED SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT. MESOSCALE UPDATE... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUING TO TRACK SOUTHEAST ACROSS WEST-CENTRAL GEORGIA. MULTIPLE REPORTS OF NICKEL TO JUST OVER QUARTER SIZE HAIL HAVE OCCURRED WITH STORMS MOVING INTO MODERATELY UNSTABLE /1000-1500 J/KG MLCAPE/ ENVIRONMENT. JUST RECEIVED REPORT OF GOLF BALL SIZE HAIL NEAR LA GRANGE. BASED ON THIS AND DISCUSSION WITH SPC/SURROUNDING OFFICES (BMX)...DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT. SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ LATEST ANALYSIS AND HIRES MODEL DATA CONTINUE TO SUPPORT THE POTENTIAL FOR ISOLATED SEVERE STORMS FROM LATE THIS AFTERNOON INTO THE MID EVENING HOURS... AS AN UPPER DISTURBANCE INTERACTS WITH INCREASING INSTABILITY AND AN OLD BOUNDARY STALLED ACROSS CENTRAL GA. A FEW OF THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE... WITH STEEP MID LEVEL LAPSE RATES... COLD AIR ALOFT AND MID LEVEL DRY AIR ALL SUPPORTING THE POTENTIAL FOR LARGE HAIL... STRONG DOWNBURST WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS. EXPECT THE MAIN SEVERE STORM THREAT TO BE BETWEEN 4 PM AND 10 PM TODAY... AND GENERALLY IN AND AROUND THE WATCH AREA...WHICH MEANS ATLANTA METRO AREA IS CLOSE... SO CANNOT RULE OUT A SEVERE STORM BRUSHING THE DOWNTOWN ATLANTA AREA. ALL INTEREST ARE ENCOURAGED TO CLOSELY MONITOR STORM DEVELOPMENT THROUGH THE EVENING. HAVE UPDATED ZONES TO HEADLINE THE WATCH. OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO THURSDAY MORNING. A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM... SO DID NOT STRAY FAR. 39 LONG TERM /THURSDAY THROUGH TUESDAY/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS ACROSS THE AREA ONCE AGAIN. && .AVIATION... 00Z UPDATE... BAND OF CONVECTION HAS SET UP FROM CARROLLTON TO NEAR MACON. THIS WILL REMAIN NEARLY STATIONARY FOR THE NEXT 2 TO 4 HOURS AND THEN THERE WILL BE SOME WEAKENING AND DIMINISHING IN AREAL COVERAGE. AT THIS TIME WILL CONFINE TSRA TO MCN. ATL/AHN AREA AND CSG SHOULD REMAIN OUT OF THE TSRA ALTHOUGH CSG AND ATL COULD SEE SCATTERED SHOWERS IN AND AROUND THE TAF SITES. WINDS WILL GO NEAR CALM TONIGHT AND THEN LIGHT NORTH NORTHWEST WEDNESDAY. A BACK DOOR FRONT WILL MOVE THRU AHN WEDNESDAY AROUND NOON...REACHING ATL/PDK BY LATE AFTERNOON SWITCHING THE WINDS TO THE NORTHEAST. MVFR CLOUDS ARE EXPECT TO DEVELOP FROM CSG-MCN LATE TONIGHT AND THEN INCREASE TO VFR BY MID TO LATE MORNING. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON CONVECTION THIS EVENING HIGH ON ALL REMAINING ELEMENTS 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 79 53 72 / 40 10 20 50 ATLANTA 55 77 57 72 / 70 20 30 50 BLAIRSVILLE 48 73 49 62 / 40 10 30 60 CARTERSVILLE 51 78 56 73 / 70 20 30 60 COLUMBUS 57 80 57 80 / 60 30 20 20 GAINESVILLE 53 76 53 67 / 40 10 30 50 MACON 56 81 54 77 / 70 20 20 40 ROME 52 78 54 74 / 70 20 30 60 PEACHTREE CITY 53 79 53 75 / 70 20 30 40 VIDALIA 59 80 58 79 / 70 20 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...CARROLL... CHATTAHOOCHEE...CHATTOOGA...COWETA...CRAWFORD...CRISP...DODGE... DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...GORDON... HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY... MUSCOGEE...PAULDING...PEACH...PIKE...POLK...PULASKI...SCHLEY... SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER... WILCOX...WILKINSON. && SHORT TERM...17 LONG TERM....17 AVIATION...17
Hazardous weather outlook, Mar 31, 11:23 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1123 PM EDT TUE MAR 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020330- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1123 PM EDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ..SCATTERED THUNDERSTORMS WILL GRADUALLY DIMINISH TONIGHT... WEATHER HAZARDS EXPECTED... SMALL HAIL...GUSTY WINDS...AND LIGHTNING. DISCUSSION... ONGOING SCATTERED SHOWERS AND THUNDERSTORMS WILL TEND TO GRADUALLY DIMINISH IN COVERAGE AND INTENSITY TONIGHT THROUGH EARLY WEDNESDAY MORNING. STRONGER STORMS MAY BRIEFLY PRODUCE SMALL HAIL...GUSTY WINDS...LIGHTNING...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF UPPER LEVEL DISTURBANCES COMBINED WITH MARGINAL INSTABILITY DURING THE DAYTIME HEATING WILL ALLOW FOR A CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA EACH DAY THIS WEEK WITH THURSDAY AND FRIDAY HAVING THE HIGHEST CHANCES. STRONG GUSTY WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE IN THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Mar 31, 10:20 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG PLAINFIELD 32.28N 83.11W
03/31/2015 DODGE GA 911 CALL CENTER
A TREE WAS BLOWN DOWN IN PLAINFIELD.
&&
EVENT NUMBER FFC1500183
RWILLISLocal storm report, Mar 31, 10:23 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 2 S EASTMAN 32.16N 83.18W
03/31/2015 DODGE GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ONTO ABBEVILLE HIGHWAY. POWER
OUTAGES ALSO REPORTED IN EASTMAN.
&&
EVENT NUMBER FFC1500184
RWILLISSpecial weather statement, Mar 31, 10:47 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1047 PM EDT TUE MAR 31 2015
GAZ042-010315-
CARROLL GA-
1047 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH
WINDS IN CARROLL COUNTY UNTIL 1115 PM EDT...
AT 1046 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOUNT ZION...OR NEAR CARROLLTON...MOVING
SOUTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM AS THIS STORM MOVES ACROSS CARROLL COUNTY
THROUGH 1115 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CARROLLTON...BREMEN...BOWDON...MOUNT ZION...WHITESBURG...ROOPVILLE...
LOWELL...BOWDON JUNCTION...ABILENE...BYERS CROSSROADS...CLEM...JOHN
TANNER STATE PARK AND SEATON LAKE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN GEORGIA.
LAT...LON 3365 8529 3370 8513 3369 8513 3369 8511
3353 8484 3344 8494 3346 8498 3344 8498
3343 8502 3343 8511 3358 8532 3365 8534
TIME...MOT...LOC 0246Z 294DEG 35KT 3357 8519Local storm report, Mar 31, 11:10 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG JORDAN 32.03N 82.67W
03/31/2015 WHEELER GA 911 CALL CENTER
SEVERAL TREES AND POWERLINES WERE BLOWN DOWN ACROSS
WHEELER COUNTY.
&&
EVENT NUMBER FFC1500185
RWILLISLocal storm report, Mar 31, 11:33 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG SANTA CLAUS 32.17N 82.33W
03/31/2015 TOOMBS GA 911 CALL CENTER
SEVERAL TREES WERE BLOWN DOWN IN TOOMBS COUNTY.
&&
EVENT NUMBER FFC1500186
RWILLISSpecial weather statement, Mar 31, 11:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 PM EDT TUE MAR 31 2015
GAZ056-057-068-070-010430-
HENRY GA-SPALDING GA-PIKE GA-LAMAR GA-
1155 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HENRY...SPALDING...PIKE AND LAMAR COUNTIES UNTIL 1230 AM EDT...
AT 1155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUNNY SIDE...OR NEAR GRIFFIN...MOVING EAST
AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS HENRY...SPALDING...PIKE AND LAMAR COUNTIES THROUGH 1230
AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...ZEBULON...HAMPTON...WILLIAMSON...ORCHARD HILL...SUNNY
SIDE...EAST GRIFFIN...ZETELLA...HIGHLAND MILLS...ATLANTA MOTOR
SPEEDWAY...VAUGHN...WALKER MILL...TOWALAGA...BIRDIE...ROVER AND
EXPERIMENT.
LAT...LON 3326 8443 3329 8442 3331 8440 3330 8440
3332 8439 3335 8439 3335 8435 3338 8435
3341 8431 3329 8409 3325 8412 3323 8412
3308 8431 3326 8448
TIME...MOT...LOC 0355Z 277DEG 33KT 3328 8434The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:04 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Mar 31, 8:13 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Mar 31, 8:25 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 35 min |
| Mar 31, 8:30 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 30 min |
| Mar 31, 8:36 PM EDT | Special Weather Statement | FFC | Houston | 24 min |
| Mar 31, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 49 min |
| Mar 31, 8:45 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Mar 31, 8:59 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Mar 31, 9:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Pulaski | 44 min |
| Mar 31, 9:30 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| Mar 31, 9:35 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| Mar 31, 9:37 PM EDT | Special Weather Statement | FFC | Towns | 23 min |
| Mar 31, 9:59 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Mar 31, 10:07 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 38 min |
| Mar 31, 10:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Mar 31, 10:47 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Apr 1, 12:09 AM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 51 min |
| Apr 1, 12:12 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Monroe | 48 min |
| Apr 1, 1:00 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson | 30 min |
| Apr 1, 1:31 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson | 29 min |
| Apr 1, 2:00 AM EDT | Special Weather Statement | FFC | Coweta | 30 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.